MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VOCSN, ENGLISH
Medical Device Problem Codes Output Problem (3005); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Event or Problem Description
It was reported to ventec that the device was continuously rebooting by itself during use.The reporter also stated that the device was not providing any ventilation output as well.There was patient involvement associated with the reported event.The reporter advised that there was no patient harm as a result of the reported issue.
 
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 001 -- section d4, model #, of the initial medwatch report stated: prt-00490-001.Section d4, model #, of the initial medwatch report should have stated: vocsn, english.Section d4, udi #, of the initial medwatch report stated: (b)(4).Section d4, udi #, of the initial medwatch report should have stated: (b)(4).New information for supplemental medwatch report 001 -- h6: the device was evaluated by ventec where the reported issue of it continuously rebooting and not providing ventilation output was confirmed.Ventec opened the device to perform an internal inspection and observed that the device's cough assist valve had a torn poppet ring.Ventec replaced the cough assist valve to resolve the reported issues.Proper device operation was then observed through functional and performance testing.The investigation determined that the root cause of the reported issues was the cough assist valve's poppet ring was torn.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
elizabeth gilbert
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key19705204
Report Number3013095415-2024-00509
Device Sequence Number14344850
Product Code CBK
UDI-Device Identifier00855573007006
UDI-Public(01)00855573007006(11)180130
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVOCSN, ENGLISH
Device Catalogue NumberPRT-00490-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age31 YR
Patient SexMale
Patient EthnicityHispanic